| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that when flushing from the upstream port, the cstd on the y-site popped and was pulsating on a subsequent patient.The port needle had blood return as normal.It was as if there was an obstruction in the port needle that cause too much pressure for the cstd.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.